# SDR C2XA08ON107

- Difficulty date: March 21, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 4,652 hours, 2,599 cycles
- Engine: Allsn AE3007A
- Engine time: 4,610 hours, 2,574 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312917
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 4,610 hours, 2,574 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 0224 - SMF - FLIGHT CREW REPORTED SMOKE IN THE COCKPIT WHILE CLIMBING; AIRCRAFT RETURNED TO BLOCK; FLIGHT CREW DID NOT DECLARED EMERGENCY; AIRCRAFT LANDED SAFELY.  MX PERSONNEL REMOVED AND REPLACED NR 1 ENGINE OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN TO SERVICE.
